# SDR MALA070010

- Difficulty date: January 13, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 22,989 hours, 25,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66363
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EMERGENCY LIGHT AT SEAT 7A INOP.  REMOVED AND REPLACED FLOOR PROXIMITY ESCAPE PATH LIGHT P/N 6636-3 IAW SF3 AMM 33-50-20.
